Posted By CCF MD GS on August 14, 1998 at 17:00:54:
In Reply to: Headache posted by Beth on August 03, 1998 at 08:26:04:
: Hi again
It is the fifth day, and no improvement. Today is an holiday. Could it be a pituitary tumor?? or clot?? I thought of the pituitary I have a pituitary-hypothalmus (sp?) related hormonal deficiency which is why I am on HRT. The last time I had skull xrays was in the early 1970's. I called my family doctor over the phone who prescribed Toradol (NSAID) which he thought would help reduce the problem. It did, but not for long. Please explain all this to me. It is the first time I had to report and complain this severe headache. The aching is stil in the back of my head. It still hurts when I bend over, cough, get up, etc. It is similar to the post spinal tap headache I had years ago. Can you tell me what early symptoms are for a pituitary tumor? Many thanks.
Sorry for the delay Beth. I'm sure by now your HA has gotten better or you have sought treatment with your doctor. Pituitary tumor can cause hormonal problems and due to their location they often also cause visual problems. Breast milk production can be a sign of a pituitary problem. Headaches are also reported but less frequently. If a concern persists then I would recommend an imaging study (MRI) Good luck and I hope things are better.
This information is provied for general medical education purposes only. Please consult your doctor for diagnostic and treatment options.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.